Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 812043, 9 pages
http://dx.doi.org/10.1155/2015/812043
Research Article

Supply Chain Coordination Contracts under Double Sided Disruptions Simultaneously

1Department of Economic Management, North China Electrical Power University, Baoding 071000, China
2Department of Industrial Engineering & Management, College of Engineering, Peking University, Haidian District, Beijing 100871, China

Received 3 June 2015; Revised 18 July 2015; Accepted 27 July 2015

Academic Editor: Young Hae Lee

Copyright © 2015 Huan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huan Zhang, Yang Liu, and Jingsi Huang, “Supply Chain Coordination Contracts under Double Sided Disruptions Simultaneously,” Mathematical Problems in Engineering, vol. 2015, Article ID 812043, 9 pages, 2015. https://doi.org/10.1155/2015/812043.